JOURNAL BROWSE
Search
Advanced SearchSearch Tips
M/PH/1 QUEUE WITH DETERMINISTIC IMPATIENCE TIME
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
M/PH/1 QUEUE WITH DETERMINISTIC IMPATIENCE TIME
Kim, Jerim; Kim, Jeongsim;
  PDF(new window)
 Abstract
We consider an M/PH/1 queue with deterministic impatience time. An exact analytical expression for the stationary distribution of the workload is derived. By modifying the workload process and using Markovian structure of the phase-type distribution for service times, we are able to construct a new Markov process. The stationary distribution of the new Markov process allows us to find the stationary distribution of the workload. By using the stationary distribution of the workload, we obtain performance measures such as the loss probability, the waiting time distribution and the queue size distribution.
 Keywords
M/PH/1 queue;impatience time;workload;loss probability;waiting time distribution;queue size distribution;
 Language
English
 Cited by
1.
MAP/M/c and M/PH/c queues with constant impatience times, Queueing Systems, 2016, 82, 3-4, 381  crossref(new windwow)
2.
Analysis of the loss probability in the M/G/1+G queue, Queueing Systems, 2015, 80, 4, 363  crossref(new windwow)
3.
Multi-class M/PH/1 queues with deterministic impatience times, Stochastic Models, 2016, 1  crossref(new windwow)
4.
Discrete-time renewal input queue with balking and multiple working vacations, International Journal of Management Science and Engineering Management, 2015, 10, 3, 224  crossref(new windwow)
 References
1.
S. Asmussen, Applied Probability and Queues, Second Edition, Springer, 2003.

2.
J. Bae and S. Kim, The stationary workload of the G/M/1 queue with impatient customers, Queueing Syst. 64 (2010), no. 3, 253-265. crossref(new window)

3.
F. Baccelli, P. Boyer, and G. Hebuterne, Single server queues with impatient customers, Adv. in Appl. Probab. 16 (1984), no. 4, 887-905. crossref(new window)

4.
F. Baccelli and G. Hebuterne, On queues with impatient customers, Performance '81 (Amsterdam, 1981), 159-179, North-Holland, Amsterdam-New York, 1981.

5.
D. Y. Barrer, Queueing with impatient customers and indifferent clerks, Oper. Res. 5 (1957), 644-649. crossref(new window)

6.
D. Y. Barrer, Queueing with impatient customers and ordered service, Oper. Res. 5 (1957), 650-656. crossref(new window)

7.
O. J. Boxma and P. R. de Waal, Multiserver queues with impatient customers, In: The Fundamental Role of Teletraffic in the Evolution of Telecommunications Networks (Proc. ITC 14), 743-756, North-Holland, Amsterdam, 1994.

8.
A. Brandt and M. Brandt, On the M(n)/M(n)/s queues with impatient calls, Performance Evaluation 35 (1999), no. 1-2, 1-18. crossref(new window)

9.
A. Brandt and M. Brandt, Asymptotic results and a Markovian approximation for the M(n)/M(n)/s+GI system, Queueing Syst. 41 (2002), no. 1-2, 73-94. crossref(new window)

10.
D. J. Daley, General customer impatience in the queue GI/G/1, J. Appl. Probability 2 (1965), 186-205. crossref(new window)

11.
P. D. Finch, Deterministic customer impatience in the queueing system GI/M/1, Biometrika 47 (1960), 45-52. crossref(new window)

12.
B. V. Gnedenko and I. N. Kovalenko, Introduction to Queueing Theory, Israel Program for Scientific Translations, Jerusalem, 1968.

13.
O. M. Jurkevic, On the investigation of many-server queueing systems with bounded waiting time (in Russian), Izv. Akad. Nauk SSSR Techniceskaja Kibernetika 5 (1970), 50-58.

14.
O. M. Jurkevic, On many-server systems with stochastic bounds for the waiting time (in Russian), Izv. Akad. Nauk SSSR Techniceskaja Kibernetika 4 (1971), 39-46.

15.
A. G. de Kok and H. C. Tijms, A queueing system with impatient customers, J. Appl. Probab. 22 (1985), no. 3, 688-696. crossref(new window)

16.
A. Movaghar, On queueing with customer impatience until the beginning of service, Queueing Syst. 29 (1998), no. 2-4, 337-350. crossref(new window)

17.
W. Rudin, Real and Complex Analysis, Third Edition, McGraw-Hill, 1987.

18.
R. E. Stanford, Reneging phenomena in single channel queues, Math. Oper. Res. 4 (1979), no. 2, 162-178. crossref(new window)

19.
R. E. Stanford, On queues with impatience, Adv. in Appl. Probab. 22 (1990), no. 3, 768-769. crossref(new window)

20.
R. W. Wolff, Stochastic Modeling and the Theory of Queues, Prentice Hall, Englewood Cliffs, NJ, 1989.

21.
W. Xiong, D. Jagerman, and T. Altiok, M/G/1 queue with deterministic reneging times, Performance Evaluation 65 (2008), no. 3-4, 308-316. crossref(new window)